Acta Mathematica, 2017, Volume 219

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (7 articles)

Issue 1

[1] Asymptotic behavior of flows by powers of the Gaussian curvature

Simon Brendle Columbia University Kyeongsu Choi Columbia University Panagiota Daskalopoulos Columbia University

Differential Geometry mathscidoc:1911.43012

Acta Mathematica, 219, (1), 1 – 16, 2017
[ Download ] [ 2019-11-26 15:47:23 uploaded by actaadmin ] [ 268 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Correction to “On the density of geometrically finite Kleinian groups”

Jeffrey F. Brock Brown University Kenneth W. Bromberg University of Utah

Differential Geometry mathscidoc:1911.43013

Acta Mathematica, 219, (1), 17-19, 2017
[ Download ] [ 2019-11-26 15:53:08 uploaded by actaadmin ] [ 272 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Bernstein- and Markov-type inequalities for rational functions

Sergei Kalmykov Shanghai Jiao Tong University Béla Nagy University of Szeged Vilmos Totik University of Szeged

Functional Analysis mathscidoc:1911.43014

Acta Mathematica, 219, (1), 21 – 63, 2017
[ Download ] [ 2019-11-26 15:59:47 uploaded by actaadmin ] [ 226 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Singular Ricci flows I

Bruce Kleiner Courant Institute of Mathematical Sciences John Lott University of California at Berkeley

Differential Geometry mathscidoc:1911.43015

Acta Mathematica, 219, (1), 65 – 134, 2017
[ Download ] [ 2019-11-26 16:03:03 uploaded by actaadmin ] [ 236 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Quantum indices and refined enumeration of real plane curves

Grigory Mikhalkin Université de Genève

Algebraic Geometry mathscidoc:1911.43016

Acta Mathematica, 219, (1), 135 – 180, 2017
[ Download ] [ 2019-11-26 16:07:15 uploaded by actaadmin ] [ 341 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Gauduchon metrics with prescribed volume form

Gábor Székelyhidi University of Notre Dame Valentino Tosatti Northwestern University Ben Weinkove Northwestern University

Differential Geometry mathscidoc:1911.43017

Acta Mathematica, 219, (1), 181 – 211, 2017
[ Download ] [ 2019-11-26 16:09:41 uploaded by actaadmin ] [ 312 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Issue 2

[1] Global solutions of the gravity-capillary water-wave system in three dimensions

Yu Deng New York University Alexandru D. Ionescu Princeton University Benoît Pausader Princeton University Fabio Pusateri Princeton University

Analysis of PDEs mathscidoc:1911.43018

Acta Mathematica, 219, (2), 213 – 402, 2017
[ Download ] [ 2019-11-26 16:18:45 uploaded by actaadmin ] [ 323 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved